MathSciNet Relay Station
MathSciNet bibliographic data
MR1048946 60E15 (60B11)
Talagrand, Michel Isoperimetry and integrability of the sum of independent Banach-space valued random variables. Ann. Probab. 17 (1989), no. 4, 1546–1570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement